# SDR CALA2022060801451

- Difficulty date: June 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 82,749 hours, 11,577 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 145T1929U10
- Condition: None
- Location: Sta955-Sta966
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - REMOVE AND INSTALL PREVIOUSLY REPAIR PARTS FOR R/H STA 955 REPAIR REFER ECRA 5310-06966 - TRANSFER REFER NON-ROUTINE WO.774567 AND ORIGINATED BY EMP V897381 CABIN STA955-STA966 RBL85.9-RBL97.42 CLOSURE PANEL WEB COMPLETE AND PREVIOUSLY REPAIR PARTS REINSTALLED AS PER ECRA PREVIOUSLY REPAIR PARTS REMOVED FOR EA5340-01385 REV.ORIG OP 004 5310-06966 REV ORIG PART - 1 STEP 1 (INTERIM REPAIR) ATTACHED RH STA955 REAR SPAR BULKHEAD FAILSAFE STRAP REPAIR WORK ACCESS FORM 44-0008 ITEM 1 TO ITEM4 ACCOMPLISHED BY MECH V897490 AND AFTER RH STA955 REAR SPAR BULKHEAD FAILSAFE STRAP REPAIR INSPECTED BY V896816 RII INSPECTED OKAY BY HX102369 ADD EMP:V896921
